# SDR 95ZZZX5764

- Difficulty date: August 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9797G
- Make and model: Cessna 180J
- Aircraft serial: 18052297
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: C1630300313
- Condition: Seized
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE WOULD NOT RELEASE AFTER BRAKE APPLICATION, PULLED APART AND FOUND GRITTY DEBRIS IN FLUID SIDE OF BRAKE PUCKS.  CLEANED, REINSTALLED, AND OPERATIONALLY CHECK OK.
